# SDR TRBA2010142

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 19,574 hours, 22,164 cycles
- Engine: Pwa PT6*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 85160
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 FWD CABIN FLOOR EMERGENCY LIGHTS INOP.  R & R EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK 61 WL IAW JIC 33-51-21.  OPS CK OK AT THIS TIME.
